# SDR 2007UALA01365

- Difficulty date: April 30, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 49,698 hours, 34,580 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STA 516-518 AT CHEM MILLED STEP .5 INCH BELOW STR 12L.  MAJOR REPAIR ACCOMPLISHED:  TRIMMED OUT DAMAGE & NDT FOR CRACK CONTAINMENT.  FABRICATED & INSTALLED EXTERNAL DOUBLER REPAIR.
